# SDR ASAA2020030332335

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,553 hours, 14,062 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 47,589 hours, 14,072 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Condition: Cracked
- Location: Lt Engine
- Part time: 47,589 hours, 14,072 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPISHING T/C 78472022 (SDI BORESCOPE ENGINE HPT BLADE) FOUND 1 LPT NOZZLE WITH 1 FULL CRACK, 1 RADIAL CRACK THAT INTERSECTS WITH THE F00000NOPARTULL CRACK, A HOLE IN HTE LPT NOZZLE WHERE THE CRACKS INTERSECT, AND AIRFOIL MATERIAL LIFTING OFF FWD OF THE HOLE. ON THE #1 ENGINE. ESN 894851. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE. DEFECT TRANSFERRED TO SHOP W/O 1165100.
